# SDR SWAA2017010410954

- Difficulty date: January 4, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 16,796 hours, 7,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT LENS CRACKED BETWEEN ROW 15 TO ROW 27.  R&R LENS IAW AMM.
